# SDR COMA0260541

- Difficulty date: September 19, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 9,652 hours, 9,809 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5283 GEAR DISAGREE WARNING, NLG SLOW TO EXTEND.COULD NOT DUPLICATE.  RETRACT AND EXTENSION CHECKS WERE NORMAL.
